# SDR WX0A2013041771562

- Difficulty date: April 10, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug MD 83
- Aircraft serial: 49436
- System (JASC): 2730 · Elevator Control System
- Part: Eyebolt
- Condition: Detached
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ELEVATOR HAD VIBRATION AND ABNORMALLY DIFFICULT TO MOVE.  TAKEOFF TRIM 8.0 AFTER TAKEOFF TRIMMED TO 0. LANDED WITH 3.0. FOUND RT ELEVATOR EYEBOLT ON ACTUATOR DETACHED FROM ELEVATOR.  INSTALLED EYEBOLT PER AMM 27-30-08.  ACP SYSTEM TEST.  ALL NORMAL.  ALSO COMPLIED WITH EO 2730-01 MD80 ELEVATOR POWER CONTROL ACTUATING CYLINDER ROD END INSPECTION/RESTORATION.
